# SDR SWAA2016081854904

- Difficulty date: July 22, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 42,702 hours, 24,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE CRACKED AT BS 540, BETWEEN STRINGERS 22 - 23L.   REPAIRED THE SKIN IAW EA.
